# SDR AU000978

- Difficulty date: October 10, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 115175
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE OIL PRESSURE LOW.
